Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Posted

So I finished my accutane course about 6 months ago, my face is clear apart from the occasional zit.

But I still have ALL my red marks!!!!! and they are fading so EXTREMELY slow...... I have been using AHA and Retin-A but at this rate it will take years.....

Is this normal? I see alot of people with even skin colour a few months after accutane.. how can I still be covered with red marks 6 months after my last pill?

Share this post


Link to post
Share on other sites
Posted (edited)

H,i i was on accutane 4 months and while on accutane i broke out for about 2 months straight of the worst acne i've ever had in my life. Before accutane i had moderate acne combined with ice pick scars on my right cheek and now i'm 4 months POST accutane and i have TONS of red marks left because of accutane. Before i never got red marks after breakouts, but now my skin is in the worst condition ever. If you don't believe me check out my other post in this forum which has some pictures of my red marks.

I got a derm visit on wednesday and i'll tell you if i get any useful information. I've tried Vitamin E and ACV, but both of those just irritates my sensitive skin even more, so i just left it alone. I'm not seeing any significant progress so far, but i can tell you they've become less red over time

Btw, i have asian skin and i WOULDN'T reccomend accutane for asians with a darker skin tone

Edited by OrionNebula

Share this post


Link to post
Share on other sites
Posted

When did u take ur last pill??

Share this post


Link to post
Share on other sites
Posted

4 months ago

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×